Current Issue (Volume - 4 | Issue - 1)

Bee venom: a case of effectiveness on skin varicosities veins with review of its dermatological benefits

Published on: 21st May, 2020

OCLC Number/Unique Identifier: 8870468269

Bee venom is a very rich and varied biochemical complex, which explains the multitude of its physiological effects as well as its medical indications. In dermatology, apart from psoriasis, few studies have been conducted concerning its interest and effectiveness; however the preliminary results remain so promising and encouraging. We present a clinical case illustrating the efficacy of bee venom in cutaneous varicosities, with a review of the literature of its main dermatological indications.
Cite this ArticleCrossMarkPublonsHarvard Library HOLLISGrowKudosResearchGateBase SearchOAI PMHAcademic MicrosoftScilitSemantic ScholarUniversite de ParisUW LibrariesSJSU King LibrarySJSU King LibraryNUS LibraryMcGillDET KGL BIBLiOTEKJCU DiscoveryUniversidad De LimaWorldCatVU on WorldCat

The blubbery protrusions: Lipoma arborescens

Published on: 15th December, 2020

OCLC Number/Unique Identifier: 8870468711

Preface Lipoma arborescens is an exceptional condition comprised of frond-like excrescences of mature adipose tissue. The condition was originally described by Albert Hoffa in 1904 with characteristic morphology of macroscopic, villous, frond- like excrescences recapitulating a tree-like appearance, as denominated by the term “arborescens” [1]. Lipoma arborescens is additionally designated as “diffuse articular lipomatosis”, “villous lipomatous proliferation of synovial membrane” or “diffuse lipoma of joint”. The essentially benign condition appears within large joints and typically exhibits adipose tissue infiltration of sub-synovial connective tissue. Synovial sheaths of tendons are infrequently incriminated [1,2].
Cite this ArticleCrossMarkPublonsHarvard Library HOLLISGrowKudosResearchGateBase SearchOAI PMHAcademic MicrosoftScilitSemantic ScholarUniversite de ParisUW LibrariesSJSU King LibrarySJSU King LibraryNUS LibraryMcGillDET KGL BIBLiOTEKJCU DiscoveryUniversidad De LimaWorldCatVU on WorldCat

Maculopapular delayed exanthema due to ranitidine

Published on: 23rd December, 2020

OCLC Number/Unique Identifier: 8870467937

Ranitidine is a widely used drug in Europe and its intake is usually well tolerated. Hypersensitivity reactions due to ranitidine are uncommon. The immediate mild reactions type are the most prevalent. In some special cases a delayed type reaction such as contact dermatitis or severe reactions with systemic involvement have been reported. In the present paper, a case report of a 78-year old patient who experienced a maculopapular eruption after 7 days of oral treatment with ranitidine is described. Patch tests were performed twice with ranitidine with positive results confirming the diagnosis. In order to discard a double sensitization and a possible cross-reactivity phenomenon, patch test was performed once with famotidine, with a negative result. This is the first maculopapular exanthema reported as type IV hypersensitivity reaction to ranitidine confirmed by patch testing. Moreover, there are only two reported cases showing a double sensitization to ranitidine and to other H2-receptor antagonists by patch testing after a delayed reaction due to ranitidine, the other being H2-receptor antagonists involving cimetidine and nizatidine, not famotidine.
Cite this ArticleCrossMarkPublonsHarvard Library HOLLISGrowKudosResearchGateBase SearchOAI PMHAcademic MicrosoftScilitSemantic ScholarUniversite de ParisUW LibrariesSJSU King LibrarySJSU King LibraryNUS LibraryMcGillDET KGL BIBLiOTEKJCU DiscoveryUniversidad De LimaWorldCatVU on WorldCat